Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 68, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 29, 2014, 9:58 PM CDT for Iowa County, Sauk County, Wisconsin. It was in force for 47 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2014, 9:58 PM CDT (02:58 UTC)
- Expired
- Jun 29, 2014, 10:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Iowa County, WI, Sauk County, WI
The radar
The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 10:15 PM CDT | TSTM WND DMG | 6 N Barneveld, WI | DELAYED REPORT. MOST OF ONE HILLSIDE HAS ALMOST EVERY TREE SNAPPED OFF. A NUMBER OF TREES WERE UPROOTED. TREE DAMAGE OCCURRED ALONG LENGTH OF 0.7 MILE VALLEY. 100 OR MORE TREES DAMAGED. EXACT LOCATION IS CO. HWY K TO PINACLE ROAD TO SPRING ROAD. |
| Jun 29, 10:20 PM CDT | TORNADO | 2 N Dodgeville, WI | NWS SURVEY TEAM CONFIRMS TORNADO...RATED EF2...TRACKED NORTH OF GOVERNOR DODGE STATE PARK ALONG COUNTY ROAD ZZ BETWEEN HIGHWAY 23 AND COUNTY HIGHWAY Z. MULTIPLE STRUCTURES WITH SIGNIFICANT EF2 DAMAGE. |
| Jun 29, 10:20 PM CDT | TORNADO | Highland, WI | EMERGENCY MANAGER REPORTS SWATH OF DAMAGE FROM HIGHLAND...EAST TO BLACKHAWK LAKE...TO NEAR GOVERNOR DODGE STATE PARK. HUNDREDS OF TREES DOWN...ROOFS REMOVED FROM HOMES...AND SILOS DOWN. TIME PERIOD ESTIMATED FROM RADAR WAS ABOUT 1020 PM NEAR HIGHLAND...TO 1045 |
| Jun 29, 10:26 PM CDT | TSTM WND DMG | 3 E Avoca, WI | 24 INCH DIAMETER TREE DOWN. TIME OF EVENT ESTIMATED FROM WEATHER RADAR. |
| Jun 29, 10:30 PM CDT | TORNADO 2 | 3 N Dodgeville, WI | TORNADO RATED EF2 TOUCHED DOWN 3 MILES NORTH OF DODGEVILLE AT 1030 PM CDT. LARGE CAMPER-TRAILER DESTROYED AND TOSSED 100 YARDS. METAL BUILDING SIGNIFICANTLY DAMAGED. TORNADO HAD PATH LENGTH OF LESS THAN ONE QUARTER MILE AND LIFTED ABOUT 1031 PM CDT. MAXIUMUM P |
| Jun 29, 10:30 PM CDT | TORNADO 2 | 6 Nnw Dodgeville, WI | TORNADO RATED EF2 TOUCHED DOWN 6 MILES NNW OF DODGEVILLE AT 1030 PM. THREE LARGE AGRICULTURAL OUTBUILDINGS WERE DESTROYED. SIGNIFICANT ROOF DAMAGE TO TWO HOMES. NUMEROUS TREES SNAPPED IN HALF. CONCRETE SILO DESTROYED. TORNADO LIFTED AT 1040 PM 7.9 MILES NE OF |
| Jun 29, 10:33 PM CDT | TORNADO 2 | 6 N Dodgeville, WI | NWS SURVEY TEAM CONFIRMS TORNADO...RATED EF2...TRACKED NORTH OF GOVERNOR DODGE STATE PARK ALONG COUNTY ROAD ZZ BETWEEN HIGHWAY 23 AND COUNTY HIGHWAY Z. MULTIPLE STRUCTURES WITH SIGNIFICANT EF2 DAMAGE. |
| Jun 29, 10:35 PM CDT | TSTM WND DMG | 4 N Dodgeville, WI | 6 INCH DIAMETER TREE BRANCHES DOWN. TIME OF EVENT ESTIMATED BY WEATHER RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 8:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1816 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
371
WUUS53 KMKX 300258
SVRMKX
WIC049-111-300345-
/O.NEW.KMKX.SV.W.0068.140630T0258Z-140630T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1045 PM CDT
* AT 958 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOSCOBEL...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DODGEVILLE...MINERAL POINT...SPRING GREEN...BARNEVELD...HIGHLAND...
ARENA...PLAIN...RIDGEWAY...AVOCA...ORION...LINDEN...COBB...REWEY...
HOLLANDALE...BLACKHAWK LAKE REC AREA...LELAND...GOVERNOR DODGE ST
PARK...BLUE MOUND ST PARK...EDMUND AND LONDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4320 9043 4321 9029 4317 9020 4334 9019
4339 8984 4282 8986 4284 9043
TIME...MOT...LOC 0258Z 259DEG 44KT 4309 9060
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MRCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 9:08 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 29, 9:08 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 PM CDT SUN JUN 29 2014 .UPDATE... SEVERE STORM POTENTIAL EVOLVING. LEFT MOVING STORM WILL MOVE OUT OF NORTHEAST IOWA WITH SEVERE HAIL POTENTIAL. OTHER RIGHT MOVING STORMS MAY REACH THE BORDER COUNTIES WITH ILLINOIS. SEVERE THUNDERSTORM WATCH TIL 3 AM MUCH OF SOUTH CENTRAL WISCONSIN. ZERO TO 6 KM SHEAR IS AROUND 60 KNOTS ACROSS THE DELLS AREA...A LITTLE LESS IN THE FAR SOUTH. && .AVIATION/06Z TAFS/... WIDESPREAD SHOWERS AND STORMS ARE LIKELY SPREADING FROM WEST TO EAST TONIGHT...WITH SOME OF THE STORMS POSSIBLY SEVERE. YET ANOTHER ROUND OF STORMS IS THEN EXPECTED MONDAY...MAINLY IN THE AFTERNOON AND EVENING. THIS LOOKS LIKE THE BEST CHANCE FOR SEVERE STORMS. LOWER IFR CIGS/VSBYS LIKELY WITHIN THE STRONGER STORMS. ALSO MVFR VSBYS AROUND SUNRISE...AND SOME MVFR CIGS LATE UNTIL MID MORNING WHEN CUMULUS BASES RISE WITH HEATING. && .PREV DISCUSSION... /ISSUED 343 PM CDT SUN JUN 29 2014/ TONIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM DECENT 850 MB WARM AIR ADVECTION COUPLED WITH A WEAK SHORTWAVE WILL LIKELY KICK OFF WIDESPREAD THUNDERSTORMS LATE AFTERNOON AND EARLY EVENING ACROSS EASTERN IOWA. THESE STORMS ARE EXPECTED TO AFFECT SOUTHERN WISCONSIN MID EVENING INTO EARLY NIGHT. WITH MLCAPE OF AROUND 1500 J/KG AND 0-6 KM BULK SHEAR AROUND 45 KNOTS...SOME OF THE STORMS COULD BE SEVERE...MAINLY ACROSS THE SOUTHWEST HALF OF THE FORECAST AREA. HEAVY RAIN IS ALSO POSSIBLE WITH PRECIPITABLE WATER VALUES OF AROUND 1.75 INCHES...THOUGH STORM MOTION AND MCS PROPAGATION VECTORS SUGGEST THINGS MAY BE MOVING ALONG QUICK ENOUGH TO LIMIT RAIN TOTALS. STORMS SHOULD WIND DOWN LATER IN THE NIGHT...WITH MAINLY DRY WEATHER POSSIBLE MONDAY THROUGH EARLY AFTERNOON. THE NEXT ROUND OF STORMS WILL BEGIN TO AFFECT THE WESTERN FORECAST AREA BY MID OR LATE AFTERNOON. ALL SIGNS STILL POINT TO A PRETTY SOLID SEVERE THREAT LATER TOMORROW AFTERNOON AND INTO THE EVENING. MLCAPE WILL PEAK IN THE 2000-3000 J/KG RANGE...WITH 0-6 KM SHEAR OF 50-60 KT. WITH SEEMINGLY PLENTY OF TIME FOR THE ATMOSPHERE TO RECOVER AND IDEAL SURFACE FRONT TIMING...CONFIDENCE IS INCREASING IN THIS ROUND OF POTENTIAL SEVERE STORMS. INITIAL STORM DEVELOPMENT MONDAY WILL LIKELY BE BE DISCRETE SUPERCELLS...EVENTUALLY CONGEALING INTO A LINE OF STORMS LATER ON. SEVERE STORMS THAT DO FORM WILL LIKELY PRODUCE LARGE HAIL AND DAMAGING WIND. ADDITIONALLY...LOW LEVEL SHEAR WILL ALSO SUPPORT THE POSSIBILITY OF A FEW TORNADOES. STORMS WILL ALSO LIKELY PRODUCE HEAVY RAINFALL WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES...THOUGH STORMS SHOULD BE MOVING ALONG AT A GOOD CLIP. MONDAY NIGHT...FORECAST CONFIDENCE IS HIGH. STRONG TO SEVERE THUNDERSTORMS WILL EXIT TO THE EAST QUICKLY...LIKELY CLEARING THE SOUTHEAST BY LATE EVENING. DRIER AND COOLER AIR WILL QUICKLY FLOW IN AS WE TRANSITION INTO A MUCH DIFFERENT WEATHER PATTERN FOR THE WEEK AHEAD. TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE HIGH. AN UPPER LEVEL TROF WILL DIG ACROSS THE UPPER MS VALLEY AND GREAT LAKES DURING THIS PERIOD. GIVEN THE COLDER TEMPS ALOFT...WE/LL BE SUSCEPTIBLE TO MAINLY DIURNAL SHOWERS WITH THE DEEP CYCLONIC FLOW. THERE SHOULD BE ENOUGH LINGERING LOW LEVEL CAPE TUESDAY AFTN TO BRING A SMALL CHANCE FOR THUNDERSTORMS...BUT JUST SHOWERS ON WEDNESDAY. THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM. HIGH PRESSURE DOMINATES THIS PERIOD...BRINGING A NICE STRETCH OF DRY WEATHER WITH HIGHS IN THE 70S AND LOWS IN THE 50S TO AROUND 60. FIREWORKS ON FRIDAY LOOK SAFE. SATURDAY AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM. WILL CARRY SMALL POPS ON SATURDAY DUE TO THE GFS TRYING TO PUSH A LOW PRESSURE SYSTEM UP AGAINST THE HIGH PRESSURE SYSTEM OVER THE GREAT LAKES. WE MIGHT GET INTO SOME OF THE WARM ADVECTION PRECIP...BUT WE/LL SEE. THE ECMWF IS DRY AND WILL LIKELY END UP BEING RIGHT. THE LOW IS PUSHED BACK FOR SUNDAY SO BOTH ARE DRY FOR THE END OF NEXT WEEKEND. SO BASICALLY THURSDAY THROUGH SUNDAY IS LOOKING PRETTY DRY AND QUITE PLEASANT...IF YOU LIKE HIGHS IN THE 70S AND LOWS IN THE 50S TO AROUND 60. AVIATION/00Z TAFS/... WIDESPREAD SHOWERS AND STORMS ARE LIKELY LATER THIS EVENING INTO THE NIGHT...WITH SOME OF THE STORMS POSSIBLY SEVERE. YET ANOTHER ROUND OF STORMS IS THEN EXPECTED MONDAY...MAINLY IN THE AFTERNOON AND EVENING. THIS LOOKS LIKE THE BEST CHANCE FOR SEVERE STORMS. LOWER CIGS/VSBYS LIKELY WITHIN THE MODERATE TO HEAVY RAINFALL. MARINE... SEEING A FEW GUSTS APPROACHING 25 KNOTS ALONG THE SHORE THIS AFTERNOON. SHOULD SEE THESE GUSTS DECREASE LATE AFTERNOON AND INTO THE EVENING AS DAYTIME MIXING IS LOST...SO NOT GOING TO ISSUE A SMALL CRAFT ADVISORY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...HENTZ TONIGHT/MONDAY AND AVIATION/MARINE...DDV MONDAY NIGHT THROUGH SUNDAY...DAVIS
Hazardous weather outlook, Jun 29, 3:30 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT SUN JUN 29 2014 WIZ046-047-051-052-056>060-062>072-301030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING THROUGH EARLY MORNING MONDAY FOR SOUTH CENTRAL AND PARTS OF SOUTHEAST WISCONSIN. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE...WITH THE HIGHEST PROBABILITIES OVER SOUTH CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF SOUTHERN WISCONSIN ON MONDAY. A LINE OF SEVERE THUNDERSTORMS IS EXPECTED WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES POSSIBLE. WE RECOMMEND PEOPLE REMAIN AWARE OF THE WEATHER CONDITIONS AND FORECAST FOR TONIGHT THROUGH MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MONDAY NIGHT. LMZ643>646-301030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY LATER THIS EVENING. STRONG OR SEVERE THUNDERSTORMS ARE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MONDAY AFTERNOON AND NIGHT. A LINE OF SEVERE THUNDERSTORMS IS EXPECTED. BOATERS SHOULD REMAIN AWARE OF THE WEATHER CONDITIONS AND THE FORECAST THROUGH MONDAY NIGHT. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 29, 9:40 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 PM CDT SUN JUN 29 2014
WIZ056-057-300300-
SAUK-COLUMBIA-
940 PM CDT SUN JUN 29 2014
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SAUK...COLUMBIA
COUNTIES...
AT 940 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR REEDSBURG...
MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BARABOO...REEDSBURG...WISCONSIN DELLS...LAKE DELTON...WEST BARABOO...
NORTH FREEDOM...LA VALLE...ROCK SPRINGS...LOGANVILLE...IRONTON...LIME
RIDGE...HILL POINT...DEVILS LAKE ST PARK AND ROCKY ARBOR STATE PARK.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4364 8997 4364 8971 4341 8965 4336 9019
4355 9019 4356 9020 4356 9031 4359 9031
TIME...MOT...LOC 0240Z 258DEG 34KT 4351 8994
HENTZThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:40 PM CDT | Special Weather Statement | MKX | Sauk | 20 min |
| Jun 29, 10:09 PM CDT | Tornado Warning | MKX | Iowa | 51 min |
| Jun 29, 10:44 PM CDT | Tornado Warning | MKX | Dane, Iowa | 31 min |
| Jun 29, 11:09 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 51 min |
| Jun 29, 11:18 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jun 29, 11:22 PM CDT | Areal Flood Advisory | MKX | Green, Lafayette | 3 hr |
| Jun 29, 11:26 PM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake | 3 hr |
| Jun 29, 11:45 PM CDT | Special Weather Statement | MKX | Rock | 30 min |
| Jun 30, 12:00 AM CDT | Areal Flood Advisory | MKX | Jefferson, Rock | 3 hr |
| Jun 30, 12:17 AM CDT | Special Weather Statement | MKX | Rock | 28 min |
| Jun 30, 12:25 AM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 35 min |
| Jun 30, 1:03 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 27 min |
| Jun 30, 1:27 AM CDT | Special Marine Warning | MKX | 33 min | |
| Jun 30, 2:23 AM CDT | Special Weather Statement | MKX | Rock | 22 min |
| Jun 30, 10:45 AM CDT | River Flood Warning | MKX | Rock | 8 days |
| Jun 30, 10:45 AM CDT | River Flood Warning | MKX | Green, Rock | 4 days |
| Jun 30, 11:04 AM CDT | River Flood Warning | MKX | Kenosha | 8 days |
| Jun 30, 2:45 PM CDT | Small Craft Advisory | MKX | 28 hr | |
| Jun 30, 3:50 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 40 min |
| Jun 30, 4:14 PM CDT | Tornado Warning | MKX | Iowa | 31 min |
| Jun 30, 4:29 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette, Rock, Sauk | 46 min |
| Jun 30, 4:42 PM CDT | Tornado Warning | MKX | Dane, Iowa | 18 min |
| Jun 30, 5:11 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Rock, Walworth and 1 more | 49 min |
| Jun 30, 5:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac | 31 min |
| Jun 30, 5:27 PM CDT | Special Marine Warning | MKX | 108 min | |
| Jun 30, 5:52 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 38 min |
| Jun 30, 6:00 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha | 45 min |
| Jun 30, 6:48 PM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.